# SDR SWIA2020081151726

- Difficulty date: July 18, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Damaged
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 O/B ATTACH BRACKET @ FS 280 UPPER AFT HOLE HAS NO ED, BREAKS THROUGH EDGE OF INNER L ANGEL   (C-CHECK) RO 8/8/2020    REPAIRED BRACKET AT RBL 9 O/B @ F.S. 280 IAW REO FORM 337 FILED AND SKYCARD C/W AND ATTACHED NO WT CHANGE
